# SDR CALA2021070501026

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 105,585 hours, 10,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY R3 M33404 FND LOW.  REPLACED M33404 R3 EMERGENCY POWER BATTERY AND C/O OPERATIONAL TEST, THE RESULT FND "NORMAL" AS PER AMM 33-51-06-960-802 REV 92.
